# SDR CALA2013081390418

- Difficulty date: August 11, 2013
- Submitted: August 14, 2013
- Operation: Air carrier
- Aircraft: N788UA
- Make and model: Boeing 777222
- Aircraft serial: 26942
- Aircraft time: 72,099 hours, 10,104 cycles
- Engine: Pwa PW40903
- System (JASC): 2561 · Life Jacket
- Part: Seal
- Condition: Missing
- Location: Life Vest
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT 9A AND 45A LIFE VEST SECURITY SEAL MISSING.  REPLACED SECURITY SEAL IAW MM.
